# SDR SWIA200211197

- Difficulty date: August 30, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 14,939 hours, 21,682 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Pin
- Condition: Backed Out
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CAPTAINS AUTOPILOT DOES NOT CAPTURE GS WITH APPR MODE.  CAPTAIN'S AUTOPILOT FAILED WITH AILERON SERVO FAILURE.  REPLACED PUSHED OUT PIN 44 ON J3 OF PILOT'S AUTOPILOT COMPUTER RACK.  CAPTAIN`S AUTOPILOT OPS CHECK GOOD IAW MM 22-10-00.  TESTED AILERON SERVO WITH BOTH CAPT'S AND F/O'S AUTOPILOT.  COULD NOT DUPLICATE DISCREPANCY.  BOTH AUTOPILOTS AND AILERON SERVO OPS CHECKS GOOD IAW MM 22-10-00.
